MAUDE Adverse Event Report: ALPHATEC SPINE, INC. IDENTITI; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

ALPHATEC SPINE, INC. IDENTITI; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number 100-08186010-S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The implant remains in situ.The radiograph image received confirms the presence of two fractures in the spacer.The review of the device history record shows that the implant met all dimensional specifications at the time of manufacturing and successfully passed all inspection requirements, with no reported non-conformities.There were no manufacturing issues related to this product that could have contributed to the complaint condition.The root cause cannot be determined at this time.Labeling review: "warnings/cautions/precautions: potential risks identified with the use of these fusion devices, which may require additional surgery, include device component failure, loss of fixation, pseudarthrosis (i.E., non-union), fracture of the vertebra, neurological injury, and/or vascular or visceral injury." "possible adverse effects: possible adverse effects include: 1.Initial or delayed loosening, bending, dislocation, and/or breakage of device components." "postoperative management: postoperative management by the surgeon is essential.This includes instructing, warning, and monitoring the compliance of the patient.1.Patient should be informed regarding the purpose and limitations of the implanted devices.2.The surgeon should instruct the patient regarding the amount and time frame after surgery of any weight bearing activity.The increased risk of bending, dislocation, and/or breakage of the implanted devices, as well as an undesired surgical result are consequences of any type of early or excessive weight bearing, vibratory motion, falls, jolts or other movements preventing proper healing and/or fusion development.".
 
Event or Problem Description
During the 3-month postoperative visit, the patient underwent a ct scan which revealed the spacer which was implanted at l3-4 had broken in two places.The patient is experiencing pain.No additional action has been taken at this time.

Brand Name
IDENTITI
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer (Section G)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer Contact
wesley channell
1950 camino vida roble
carlsbad, CA 92008
MDR Report Key20250038
Report Number2027467-2024-00116
Device Sequence Number12590795
Product Code MAX
UDI-Device Identifier00190376205076
UDI-Public(01)00190376205076(10)9591613
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K191311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number100-08186010-S
Device Catalogue Number100-08186010-S
Device Lot Number9591613
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2024
Initial Report FDA Received Date09/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale